# SDR AALA202112276755

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 783 hours, 217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT LAVATORY SMOKE WARNING WITH TWO DINGS WARNING WENT AWAY. FLIGHT ATTENDANTS CHECKED ALL LAVATORIES AND CONFIRMED NO SMOKE.
